Vol. 7, No. 10, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
On the second Tate–Shafarevich group of a 1-motive

Peter Jossen

Vol. 7 (2013), No. 10, 2511–2544
Abstract

We prove finiteness results for Tate–Shafarevich groups in degree 2 associated with 1-motives. We give a number-theoretic interpretation of these groups, relate them to Leopoldt’s conjecture, and present an example of a semiabelian variety with an infinite Tate–Shafarevich group in degree 2. We also establish an arithmetic duality theorem for 1-motives over number fields, which complements earlier results of Harari and Szamuely.

Keywords
$1$-motives, semiabelian varieties, Tate–Shafarevich groups
Mathematical Subject Classification 2010
Primary: 14K15
Secondary: 14G25, 14G20
Milestones
Received: 27 September 2012
Revised: 4 March 2013
Accepted: 11 April 2013
Published: 18 January 2014
Authors
Peter Jossen
CNRS, UMR 8628
Mathématiques
Université Paris-Sud
Bâtiment 425
91450 Orsay
France